# SDR CA130731001

- Difficulty date: July 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 110,029 hours
- Engine: Ge CF680C2B6
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Module
- Condition: Leaking
- Location: Adp Filter
- Component: Hydraulic Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PRIOR TO ENTERING ETOPS AIRSPACE, THE CENTER HYDRAULIC WARNING LIGHT CAME ON, THE CREW WAS CONNECTED TO MAINTENANCE AND THRU A DISCUSSION THEY WERE ABLE TO EXTINGUISH THE WARNING LIGHT.  HOWEVER THE PRESSURE WAS STILL LOW, BUT WITHIN NORMAL VALUES AND THE CENTER HYDRAULIC WARNING LIGHT REMAINED OFF.  THE CAPTAIN DIVERT THE FLT, AND BASED ON MAINTENANCE AND PASSENGER HANDLING YYZ WAS CHOSEN BY THE DISPATCHER AND SOC AS THE BEST PLACE FOR THE A/C.   FIM 29-11-00-815-812, FIG 111 CARRIED OUT, FOUND ADP MODULE WITH INTERNAL LEAKAGE.  REPLACED ADP FILTER MODULE IAW AMM 29-11-19, PB 401, CHECKED SERVICEABLE.
